Open Access
Translator Disclaimer
May 2009 Brownian penalisations related to excursion lengths, VII
B. Roynette, P. Vallois, M. Yor
Ann. Inst. H. Poincaré Probab. Statist. 45(2): 421-452 (May 2009). DOI: 10.1214/08-AIHP177

Abstract

Limiting laws, as t→∞, for Brownian motion penalised by the longest length of excursions up to t, or up to the last zero before t, or again, up to the first zero after t, are shown to exist, and are characterized.

Il est prouvé que les lois limites, lorsque t→∞, du mouvement brownien pénalisé par la plus grande longueur des excursions jusqu’en t, ou bien jusqu’au dernier zéro avant t, ou encore jusqu’au premier zéro après t, existent. Ces lois limites sont décrites en détail.

Citation

Download Citation

B. Roynette. P. Vallois. M. Yor. "Brownian penalisations related to excursion lengths, VII." Ann. Inst. H. Poincaré Probab. Statist. 45 (2) 421 - 452, May 2009. https://doi.org/10.1214/08-AIHP177

Information

Published: May 2009
First available in Project Euclid: 29 April 2009

zbMATH: 1181.60046
MathSciNet: MR2521408
Digital Object Identifier: 10.1214/08-AIHP177

Subjects:
Primary: 60F17 , 60F99 , 60G17 , 60G40 , 60G44 , 60H10 , 60H20 , 60J25 , 60J55 , 60J60 , 60J65

Keywords: Brownian meander , Longest length of excursions , Penalisation

Rights: Copyright © 2009 Institut Henri Poincaré

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.45 • No. 2 • May 2009
Back to Top